# SDR UALA2011110406002

- Difficulty date: November 3, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,946 hours, 12,973 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 285N04123
- Part serial: 509
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE IS INTERMITTENT AT MID CTR GAL 414.  INTERPHONE HANDSET AT MID CTR GALLEY.
